MathSciNet Relay Station
MathSciNet bibliographic data
MR2234462 11T71 (11L05 94A60 94B25)
Helleseth, Tor; Kholosha, Alexander Monomial and quadratic bent functions over the finite fields of odd characteristic. IEEE Trans. Inform. Theory 52 (2006), no. 5, 2018–2032.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement